# SDR WGEA200800032

- Difficulty date: February 21, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N146DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000058
- Aircraft time: 128 hours, 154 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, CAS MESSAGE AIRSPEED DISAGREE AT 45KTS.  REFERENCE DAYJET WORK ORDER 1434, NR-00002.  CHECKED FOR WATER IN THE PITOT DRAINS IAW EA500 AMM 34-10-00.  NO WATER FOUND.  FOUND CODE 764 - AIRSPEED MISCOMPARE.  C/W  FLIGHT ENVIROMENT DATA ADJUSTMENT/TEST IAW EA500 AMM 34-10-00.  SYSTEM TEST AND CHECKS GOOD AT THIS TIME.  NO DEFECTS NOTED.
